MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804275-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was a reported that the 2.75x23mm xience skypoint stent was implanted in the proximal left anterior descending (plad) artery approximately 1 year ago.On (b)(6) 2023 the patient did not receive dual antiplatelet therapy (dapt) medication and was re-hospitalized on (b)(6) 2023 with chest pain, thrombus and a myocardial infarction.The lad was noted to have re-stenosed.A non-abbott device was used to de-clot the lesion followed by implantation of a 3.25x15mm xience skypoint stent to treat the restenosis.There was no adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
C4, d6: implant date estimated.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The reported patient effects of angina, myocardial infarction and thrombosis are listed in the xience skypoint everolimus eluting coronary stent system electronic instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17545985
Report Number2024168-2023-08763
Device Sequence Number6535113
Product Code NIQ
UDI-Device Identifier08717648233173
UDI-Public08717648233173
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1804275-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight85 KG